Hello, I've been on 300 mcg Fentanyl & 120 mg Oxycodone for over 8 yrs. I started seeing a new Dr 12/31/2012, she first told nme she wanted NOTHING to do with my pain meds, she referred me to a PS. Since I couldn't get into see him until April, she decided to decrease my pain meds, the first time she dropped my Oxy to 60 mgs. then 17 days later she decreased my Fentanyl to 50mcg & my Oxy to 15 mg, it's been 6-7 days & my body is going thru alot of different things....my blood pressure is extremely high for me, vomitting, nausea, shakes, sweats, chills, crying, no sleep, migraines, fever, irritability, PAIN, and just "out of it". I have no support, no Dr, and no help.
PLEASE, HELP ME!
Thank You for any info/ideas/help/support you can offer.
What you are going through is not safe and maybe too much for your body, specially with high blood pressure. Please look for medical assistance immediately , even if you have to walk into a emergency room and let them stabilize your blood pressure, heart rate , fluids and etc.. That is why we do it in our hospital under medical care . You can see more information on opiates.com on how we medically detox patients. Regardless what route you decide to take, you cannot keep going through this physical stress. Please look for help ASAP. I wish you all the best.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.